# SDR HEEA063315

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Assy
- Part number: 205060612003
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE SHOWS PRESSURE WHEN PUMP IS TURNED ON WITH VALVE SHUT OFF.
